# SDR 2006UALA00630

- Difficulty date: April 2, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 50,621 hours, 27,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 294 S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7L ATTACH WEB AT STA 294.5 IS CRACKED AT INBD CORNER.  REPLACED WEB PER SRM51-40- 02.
